Impurity solitons with quadratic nonlinearities
Rights accessRestricted access - publisher's policy
We find families of solitary waves mediated by parametric mixing in quadratic nonlinear media that are localized at point-defect impurities. Solitons localized at attractive impurities are found to be dynamically stable. It is shown that localization at the impurity modifies strongly the soliton properties.
CitationClausen, C., Juan P. Torres, Torner, L. Impurity solitons with quadratic nonlinearities. "Physics letters A", Desembre 1998, vol. 249, núm. 5, p. 455-458.
|Impurity solito ... adratic nonlinearities.pdf||390,5Kb||Restricted access|